# SDR 9806129986

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 54447222
- Condition: Binding
- Location: Outflow Valve
- Part time: 50,572 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED DURING CRUISE FLIGHT AND COULD NOT BE CONTROLLED MANUALLY.  CREW ACCOMPLISHED EMERGENCY DESCENT TO 10,000 FEET AND CONTINUED TO DESTINATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OUTFLOW VALVE ACTUATOR BINDING.  REPLACED ACTUATOR, OPERATIONAL CHECK NORMAL.
